# SDR 2005FA0000538

- Difficulty date: November 18, 2004
- Submitted: April 12, 2005
- Operation: General aviation
- Aircraft: N146LH
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844102
- Aircraft time: 202 hours
- Engine: Lyc IO360C1C6
- Engine time: 202 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ6222
- Part serial: E023141
- Condition: Failed
- Location: Engine
- Part time: 76 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

NEW REPLACEMENT STARTER FAILED 76.4 HOURS AFTER INSTALLATION. BENDIX DRIVE JAMS, STARTER WILL NOT OPERATE. STARTER IS NOT EFFECTED BY SB A-112. 4TH STARTER CHANGE ON AIRPLANE, 3RD DUE TO MECHANICAL FAILURE ALL WITHIN 205 HOURS (APPROX. 1 YEAR). REVERTED TO HEAVY STARTER MODEL P/N MZ-4222.
